# SDR SWAA2024011529099

- Difficulty date: December 7, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE FWD CORNER AT AFT CARGO COMPARTMENT 2023-758177<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A18229510;DUE DATE:21-NOV-24.;[02] TOOL USED RADIOMETER PN XRP-3000; SN. 1753759; DUE DATE. 12-APR-24;[03] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
